Review: could Bactrim ds cause Abnormal weight gain?
Summary: there is no Abnormal weight gain reported by people who take Bactrim ds yet.
We study 6,439 people who have side effects while taking Bactrim ds from FDA and social media. Find out below who they are, when they have Abnormal weight gain and more.
You are not alone: join a mobile support group for people who take Bactrim ds and have Abnormal weight gain >>>
Bactrim ds has active ingredients of sulfamethoxazole; trimethoprim. It is often used in urinary tract infection. (latest outcomes from 6,920 Bactrim ds users)
Abnormal weight gain
Abnormal weight gain has been reported by people with depression, high blood pressure, stress and anxiety, birth control, osteoporosis. (latest reports from 580 Abnormal weight gain patients)
On Jan, 30, 2015: No report is found
Do you have Abnormal Weight Gain while taking Bactrim Ds?
You are not alone! Join a mobile support group:
- support group for people who take Bactrim ds
- support group for people who have Abnormal Weight Gain
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Can i use a lidocaine patch for back pain if i am taking prograf for anti-rejection post lung transplant?
Transplant was 6 years ago.
Has suffered from PTLD on several occasions before.
Recently hospitalized for Periodic Fever Syndrome.
Received Interleukin 6 blocker last week and fevers have resolved, but back pain is still present
- Can bactrim ds treat shingle?
I am wondering can Bactrim DS treat shingles? Because l am HIV POSITIVE my specialist prescribed me Bactrim DS and Atripla, and l realise Bactrim DS is an antiviral tablets that is why l like to know whether l can use Bactrim DS to treat shingles. This is the second times l have shingles. Please help me!
- Can sulfamethoxazole-tmp ds, raise or lower blood sugar. (1 answer)
Symptoms the last 10 days are chills, sweating, light fever (98.9 to 100) sometimes. General malaise, tired, poor sleep. Just depressed, because of the recurrent Infection that no antibiotics (supposedly the bacteria Klesiella-pneumoniae is Sensitive to all the antibiotics I have taken so far)has cleared this stuborn condition.
- How long did the hives/itching eyes last?
had back to back allergic reactions to iv abx - after clinda (april 2014) developed sjs - still having hives around my eyes, watering, and severe itching. have been on 4x dose zyrtec, prn benadryl. when will this go away?
- What can i do about nausea from generic bactrim (1 answer)
I want to know what I can do to combat nausea from this drug
More questions for: Bactrim ds, Abnormal weight gain
You may be interested at these reviews (Write a review):
- Bactrim-hypopigmentation, nausea, other side effects
Took bactrim for 7 days 2x a day, was told to take for 14 days. Had persistent and worsening nausea, vomiting, fatigue, hypopigmentation of my skin when I sat in the sun for over 5 minutes, inability to fall asleep, headache, and neck pain. Ended up with low iron and folic acid levels, which were treated with supplements and discontinuation of the Bactrim resolved symptoms.
- Uti symptoms for woman
I had the tingling and dumbness in my feet for weeks until I went to doctor, I had ATI after antibiotic nothing.
FYI GLAD TO HELP
- Bactrim causes severe side effects (1 response)
I get bladder infections on a regular basis. I do not have a doctor so I end up in the ER every time. I normally go to the same ER but not all the time. I have been prescribed medications like Cipro and Bactrim. Cipro usually knocks out the infection but I always get another one.
For the last three years Doctors have been prescribing me Bactrim. In the last two months I had three bladder infections and took Bactrim for ten days seven and three. I didn't realize the medications themselves would harm me as well. Now I have severe abdominal pain every single day. I did some research on Bactrim and discovered it can cause several different kinds of stomach problems. I have been in pain for two months straight non-stop.
I finally discovered that the Bactrim killed both the good and bad bacteria in my body and now my digestive system is off balance. I went to a natural food store and bought some probiotics. It helped relieve some stomach pain after four days, but if I forget to take it one time it comes back. I think something is wrong with me but not exactly sure what. When I get a doctor next month I will update this article.
I just want to say that Bactrim has severe side effects, I DO NOT recommend taking this drug. Cipro is better in the long run.
- Something should be done....
Medicine had my kness aching badly. Cause my legs to lock up where I couldn't bend then. Had to elevate for 2weeks. Feeling better but they still hurt and knees keep popping. Had to take fluid pills cause they were so swollen.
- Interaction between bactrim & vit c
I drank one tablet of bactrim with glass of vit C (1 tablet), after 5 minutes I became red (face & eyes) with high tachycardia and high pressure in the ears.
After 15 minutes I observed differents red points on the skin (hand, arms & legs).
I would like to inform you that I took in the past bactrim and vit C but separately, never both in the same moment.
I was afraid to have an internal emoragy, I provoked the vomiting to eliminate everything in my stomach.
Affer 10 minutes the situation became normal and pressure returned normal.
I took 1 tablet of antistaminc for allergy and the red points eliminated.
More reviews for: Bactrim ds, Abnormal weight gain
Comments from related studies:
From this study (4 days ago):
Is there a possibility to have shortness of breath while taking these 2 medicines. My doctor said that there are no interactions but I woke up gasping for air on 2 occasions. I'm only taking the Bactrim for 3 days but I'm scared about the breathing issue. Is this common? Please advise.
From this study (4 days ago):
Interaction between bactrim and avastin?
From this study (1 week ago):
I have had C-diff since 9/3 2014. I am on my 5th reoccurrence of it, and I took flagyl twice and vancomyacin with the secondary medication. no relief. Ended in the hospital with dehydration, lack of potassium and felt horrible.
My moods, have been up and down, since I just came down with a bladder infection two weeks before my fecal transplant and it took them a week to give me the antibiotics. They gave me bacteria, and all of the sudden on the 4th day my knees hurt, my upper thighs. I do wonder what is wrong. I have always been a very compliant do not complain patient but gosh, I feel like I am going to die from .
I do not know how I can continue to work?
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.